CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Control of Nonlinear Uncertain Systems by Extended PID 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 8, 页码: 3840-3847
Authors:  Zhao, Cheng;  Guo, Lei
Favorite  |  View/Download:57/0  |  Submit date:2021/10/26
Nonlinear systems  Uncertain systems  PD control  PI control  Uncertainty  Design methodology  Regulation  Affine nonlinear systems  diffeomorphism  normal form  proportional-integral-derivative (PID) control  regulation  system uncertainty  
Existence of solution to parabolic equations with mixed boundary condition on non-cylindrical domains 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2018, 卷号: 265, 期号: 6, 页码: 2648-2670
Authors:  Kim, Tujin;  Cao, Daomin
Favorite  |  View/Download:111/0  |  Submit date:2018/07/30
Parabolic equation  Non-cylindrical domain  Mixed boundary condition  Existence  
thestructureoninvariantmeasuresofc1genericdiffeomorphisms 期刊论文
actamathematicasinicaenglishseries, 2012, 卷号: 28, 期号: 4, 页码: 817
Authors:  Sun Wen Xiang;  Tian Xue Ting
Favorite  |  View/Download:42/0  |  Submit date:2020/01/10
The structure on invariant measures of C (1) generic diffeomorphisms 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2012, 卷号: 28, 期号: 4, 页码: 817-824
Authors:  Sun Wen Xiang;  Tian Xue Ting
Favorite  |  View/Download:48/0  |  Submit date:2021/01/14
UNIFORM HYPERBOLICITY  Generic property  invariant measure and periodic measure  hyperbolic basic set  topologically transitive  irregular point  
Only rational homology spheres admit Omega(f) to be union of DE attractors 期刊论文
ERGODIC THEORY AND DYNAMICAL SYSTEMS, 2010, 卷号: 30, 页码: 1399-1417
Authors:  Ding, Fan;  Pan, Jianzhong;  Wang, Shicheng;  Yao, Jiangang
Favorite  |  View/Download:61/0  |  Submit date:2018/07/30
On the diffeomorphism groups of rational and ruled 4-manifolds 期刊论文
JOURNAL OF MATHEMATICS OF KYOTO UNIVERSITY, 2006, 卷号: 46, 期号: 3, 页码: 583-593
Authors:  Li, Bang-He;  Li, Tian-Jun
Favorite  |  View/Download:46/0  |  Submit date:2018/07/30
Global smooth solution of multi-dimensional non-homogeneous conservation laws 期刊论文
PROGRESS IN NATURAL SCIENCE, 2004, 卷号: 14, 期号: 10, 页码: 855-862
Authors:  Yang, XZ;  Zhang, T
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
conservation laws  global smooth solution  global implicit function  diffeomorphism  
Smooth manifolds of a given homotopy type 期刊论文
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 2004, 卷号: 137, 页码: 175-189
Authors:  Duan, HB;  Su, Y
Favorite  |  View/Download:49/0  |  Submit date:2018/07/30
The global dynamic behavior of the competition model of three species 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2000, 卷号: 245, 期号: 1, 页码: 124-141
Authors:  Zhang, XA;  Chen, LS
Favorite  |  View/Download:42/0  |  Submit date:2018/07/30
extinction  dominant  local coordinate chart  diffeomorphism  
Hypoelliptic vector fields and almost periodic motions on the torus T-n 期刊论文
COMMUNICATIONS IN PARTIAL DIFFERENTIAL EQUATIONS, 2000, 卷号: 25, 期号: 1-2, 页码: 337-354
Authors:  Chen, WY;  Chi, MY
Favorite  |  View/Download:44/0  |  Submit date:2018/07/30
hypoellipticity  almost periodic motions  Diophantine condition